# SDR 2008UALA01848

- Difficulty date: March 31, 2008
- Submitted: April 1, 2008
- Operation: Air carrier
- Aircraft: N777UA
- Make and model: Boeing 777222
- Aircraft serial: 26916
- Aircraft time: 51,747 hours, 9,861 cycles
- Engine: Pwa PW4077
- System (JASC): 3397 · Light System Wiring
- Part: Feeder Cable
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP AT SEATS 17-20 BOTH SIDES.  FOUND FEEDER CABLE DISCONNECTED AT SEAT 21.  RECONNECTED CABLE.  EEL SYSTEM OP CHECKD GOOD.
